Vol. 28, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
An extension of Haimo’s form of Hankel convolutions

J. N. Pandey

Vol. 28 (1969), No. 3, 641–651
Abstract

The real inversion formula for Hankel convolutions which is due to D. T. Haimo, is extended to certain generalized functions. That is accomplished by transferring the real inversion formula of D. T. Haimo onto the testing function space for the generalized function under consideration and then showing that the limiting process in the resulting formula converges with respect to the topology of the testing function space.

Mathematical Subject Classification
Primary: 46.40
Secondary: 44.00
Milestones
Received: 15 July 1968
Published: 1 March 1969
Authors
J. N. Pandey